# SDR AALA20121231005

- Difficulty date: December 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 47,535 hours, 6,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 EXTERIOR DOOR EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR FOR RIGHT NUMBER 3 EXTERIOR DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
